# SDR UIEA2022041700309

- Difficulty date: April 17, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747
- Aircraft serial: 33515
- Aircraft time: 79,681 hours, 13,450 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, LOUD ELECTRICAL BUZZ BEHIND CAPTAIN LEFT SIDE FOLLOWED BY STRONG ELECTRICAL SMELL. POWER 2L WINDOW HEAT CIRCUIT BREAKER POPPED.(  REMOVED #2L WINDOW LINING. NO BURNING WIRES FOUND. FOUND MAINTENANCE MESSAGE 30120. FOLLOWED FIM 30-41 T818. RESET CB ON GROUND. ALL NORMAL AGAIN. PER FIM, OVERHEAT CAN BE POSSIBLE WITH INSTALLED. P/N 10-1468. ALSO PERFORMED SMOKE, FUME, ELECTRICAL INSPECTION PER AMM 05-51-56. NO FINDINGS.    /    )
